Alert archive / Nebraska / Wind Advisories in 2006

Wind Advisory 11, NWS Cheyenne, WY

April 1, 20067 counties in Nebraska

NWS Cheyenne, WY issued this wind advisory at Apr 1, 2006, 8:51 PM MST for 7 counties in Nebraska. It took effect at Apr 2, 2006, 8:00 AM MDT. It was in force for 3 hr.

The area

The counties it named.

The facts

Issued
Apr 1, 2006, 8:51 PM MST (03:51 UTC)
In effect from
Apr 2, 2006, 8:00 AM MDT
Expired
Apr 2, 2006, 11:14 AM MDT
In force
3 hr
Issued by
NWS Cheyenne, WY

Counties Banner County, NE, Box Butte County, NE, Cheyenne County, NE, Dawes County, NE, Kimball County, NE, Morrill County, NE, Scotts Bluff County, NE

The radar

The Cheyenne radar (KCYS), 141 km from the middle of the area, began a volume at 03:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Denver, CO (KDNR), launched 00:00Z, 3.9 hours before the alert went out and 213 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 00:00Z on 2006-04-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 00:00Z on 2006-04-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 4 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1898 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
4 m²/s²
0-3 km storm-relative helicity
144 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS75 KCYS 020351
NPWCYS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
851 PM MST SAT APR 1 2006

NEZ001>003-019>021-054-055-021200-
/O.NEW.KCYS.WI.Y.0011.060402T1400Z-060403T0000Z/
SIOUX-DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-
CHEYENNE-
INCLUDING THE CITIES OF...HARRISON...CHADRON...ALLIANCE...
SCOTTSBLUFF...GERING...HARRISBURG...BRIDGEPORT...BAYARD...
KIMBALL...SIDNEY
851 PM MST SAT APR 1 2006

...WIND ADVISORY IN EFFECT FROM 8 AM TO 6 PM MDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A WIND
ADVISORY FOR THE WESTERN NEBRASKA PANHANDLE...WHICH IS IN EFFECT
FROM 8 AM TO 6 PM MDT SUNDAY.

STRONG NORTHWEST WINDS WILL BLOW ACROSS THE NEBRASKA PANHANDLE ON
SUNDAY BEHIND A LOW PRESSURE SYSTEM MOVING INTO THE PLAINS. BY
MID MORNING...SPEEDS WILL BE FROM 25 TO 40 MPH WITH GUSTS AS HIGH
AS 50 MPH.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

JLH
2 follow-up statements
000 
WWUS75 KCYS 021050
NPWCYS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
450 AM MDT SUN APR 2 2006

NEZ054-021900-
/O.UPG.KCYS.WI.Y.0011.060402T1400Z-060403T0000Z/
/O.NEW.KCYS.HW.W.0008.060402T1400Z-060403T0000Z/
KIMBALL-
INCLUDING THE CITY OF...KIMBALL
450 AM MDT SUN APR 2 2006

...HIGH WIND WARNING IN EFFECT FROM 8 AM THIS MORNING TO 6 PM MDT
THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT FROM 8 AM THIS MORNING TO 6 PM MDT
THIS AFTERNOON. THE WIND ADVISORY IS NO LONGER IN EFFECT. 

STRONG NORTHWEST WINDS WILL AFFECT KIMBALL COUNTY TODAY BETWEEN
8 AM AND 6 PM. SUSTAINED WINDS WILL INCREASE BY 8 AM TO 25 TO
40 MPH WITH SOME GUSTS TO 60 MPH.  

THE STRONG WINDS WILL CAUSE HAZARDOUS TRAVEL FOR THOSE WITH
LIGHTWEIGHT OR HIGH PROFILE VEHICLES. IN ADDITION...THE WINDS
MAY PRODUCE LOCAL AREAS OF BLOWING DIRT NEAR FIELDS.  ANY 
UNCONTROLLED OUTDOOR FIRES WILL SPREAD RAPIDLY DURING THE DAY IN
THE STRONG WINDS.


$$

WYZ064-066-067-069-070-021900-
/O.NEW.KCYS.HW.W.0008.060402T1400Z-060403T0000Z/
NORTH LARAMIE RANGE-LARAMIE RANGE-PLATTE-CHEYENNE FOOTHILLS-
PINE BLUFFS-
INCLUDING THE CITIES OF...GARRETT...BUFORD...HORSE CREEK...
WHEATLAND...GUERNSEY...CHEYENNE...PINE BLUFFS
450 AM MDT SUN APR 2 2006

...HIGH WIND WARNING IN EFFECT FROM 8 AM THIS MORNING TO 6 PM MDT
THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT FROM 8 AM THIS MORNING TO 6 PM MDT
THIS AFTERNOON. 

STRONG NORTHWEST WINDS WILL AFFECT PORTIONS OF SOUTHEAST
WYOMING BETWEEN 8 AM AND 6 PM. SUSTAINED WINDS BY 8 AM WILL BE
25 TO 40 MPH IN THE LOWER ELEVATIONS WITH SOME GUSTS TO 60 MPH.
OVER THE LARAMIE RANGE THE WINDS WILL BE SUSTAINED AT 35 TO 50 
MPH WITH SOME GUSTS TO 70 MPH. ALREADY AT 4 AM WIND GUSTS NEAR 50
MPH HAVE BEEN OCCURRING AT ARLINGTON AND AT THE BORDEAUX EXIT ON
INTERSTATE 25.

SOME CITIES IN THE WARNING AREA INCLUDE CHEYENNE...WHEATLAND...
CHUGWATER AND PINE BLUFFS. 

THE STRONG WINDS WILL CAUSE HAZARDOUS TRAVEL FOR THOSE WITH
LIGHTWEIGHT OR HIGH PROFILE VEHICLES. ANY UNCONTROLLED OUTDOOR
FIRES WILL SPREAD RAPIDLY DURING THE DAY IN THE STRONG WINDS.


$$

NEZ001>003-019>021-055-021900-
/O.CON.KCYS.WI.Y.0011.060402T1400Z-060403T0000Z/
SIOUX-DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-CHEYENNE-
INCLUDING THE CITIES OF...HARRISON...CHADRON...ALLIANCE...
SCOTTSBLUFF...GERING...HARRISBURG...BRIDGEPORT...BAYARD...SIDNEY
450 AM MDT SUN APR 2 2006

...WIND ADVISORY REMAINS IN EFFECT FROM 8 AM THIS MORNING TO 6 PM
MDT THIS AFTERNOON...

STRONG NORTHWEST WINDS WILL THE WESTERN NEBRASKA PANHANDLE
TODAY BETWEEN 8 AM AND 6 PM. SUSTAINED WINDS WILL INCREASE BY 8
AM TO 25 TO 35 MPH WITH SOME GUSTS TO BETWEEN 50 AND 55 MPH. 

THE STRONG WINDS WILL CAUSE HAZARDOUS TRAVEL FOR THOSE WITH
LIGHTWEIGHT OR HIGH PROFILE VEHICLES. IN ADDITION...THE WINDS
MAY PRODUCE LOCAL AREAS OF BLOWING DIRT NEAR FIELDS.  ANY 
UNCONTROLLED OUTDOOR FIRES WILL SPREAD RAPIDLY DURING THE DAY IN
THE STRONG WINDS.


$$

WEILAND
000 
WWUS75 KCYS 021714
NPWCYS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
1114 AM MDT SUN APR 2 2006

NEZ001>003-019>021-055-030000-
/O.UPG.KCYS.WI.Y.0011.000000T0000Z-060403T0000Z/
/O.EXA.KCYS.HW.W.0008.000000T0000Z-060403T0000Z/
SIOUX-DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-CHEYENNE-
INCLUDING THE CITIES OF...HARRISON...CHADRON...ALLIANCE...
SCOTTSBLUFF...GERING...HARRISBURG...BRIDGEPORT...BAYARD...SIDNEY
1114 AM MDT SUN APR 2 2006

...HIGH WIND WARNING IN EFFECT UNTIL 6 PM MDT THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT UNTIL 6 PM MDT THIS AFTERNOON. THE
WIND ADVISORY IS NO LONGER IN EFFECT. 

SEVERAL LOCATIONS IN THE PAST HOUR HAVE REPORTED SUSTAINED WINDS
OF 40 TO 45 MPH WITH GUSTS UP TO 59 MPH. THUS HAVE UPGRADED THE
WIND ADVISORY TO HIGH WIND WARNING. EXPECT THE STRONG WINDS TO
CONTINUE THROUGH 6 PM MDT. TRAVELERS WITH LIGHTWEIGHT OR HIGH PROFILE
VEHICLES SHOULD USE EXTREME CAUTION DUE TO STRONG WINDS. IN
ADDITION...THE WINDS MAY PRODUCE LOCAL AREAS OF BLOWING DIRT NEAR
FIELDS. ANY UNCONTROLLED OUTDOOR FIRES WILL SPREAD RAPIDLY DURING
THE DAY IN THE STRONG WINDS.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

$$

NEZ054-WYZ064-066-067-069-070-030000-
/O.CON.KCYS.HW.W.0008.000000T0000Z-060403T0000Z/
KIMBALL-NORTH LARAMIE RANGE-LARAMIE RANGE-PLATTE-
CHEYENNE FOOTHILLS-PINE BLUFFS-
INCLUDING THE CITIES OF...KIMBALL...GARRETT...BUFORD...
HORSE CREEK...WHEATLAND...GUERNSEY...CHEYENNE...PINE BLUFFS
1114 AM MDT SUN APR 2 2006

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM MDT THIS
AFTERNOON...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM MDT THIS
AFTERNOON. 

STRONG NORTHWEST WINDS WILL CONTINUE TO AFFECT PORTIONS OF
SOUTHEAST WYOMING BETWEEN THROUGH 6 PM MDT. EXPECT WINDS OF 25 TO 40
MPH IN THE LOWER ELEVATIONS WITH SOME GUSTS TO 65 MPH. OVER THE
LARAMIE RANGE THE WINDS WILL BE SUSTAINED AT 35 TO 50 MPH WITH
SOME GUSTS TO 70 MPH. A WIND GUST OF 64 MPH WAS RECORDED AT EMKAY
EARLIER AND A NWS EMPLOYEE RECORED A WIND GUST OF 66 MPH AT
GRANITE CANYON.

THE STRONG WINDS WILL CAUSE HAZARDOUS TRAVEL FOR THOSE WITH
LIGHTWEIGHT OR HIGH PROFILE VEHICLES. ANY UNCONTROLLED OUTDOOR
FIRES WILL SPREAD RAPIDLY DURING THE DAY IN THE STRONG WINDS.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this wind advisory went out at Apr 1, 8:20 PM MST, 31 minutes earlier.

Area forecast discussion, Apr 1, 8:20 PM MST, 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
820 PM MST SAT APR 1 2006

.UPDATE...OTHER THAN A COUPLE SHOWERS OVER THE MOUNTAINS ALONG THE
NORTHERN CO BORDER...LINGERING PRECIP IS REALLY JUST CONFINED TO
THE NEBRASKA PANHANDLE. SO...HAVE LOWERED POPS THIS EVENING FOR WY
PORTION OF CWA AND ALSO FOR EAST CENTRAL WY LATER TONIGHT. HAVE
ALSO GONE AHEAD WITH WIND ADVISORY FOR OUR NEB PANHANDLE SUNDAY...
LARAMIE RANGE EASTWARD WILL BE VERY CLOSE TO HI WINDS TOO.   JLH

&&

.PREV DISCUSSION... (ISSUED 200 PM MST SAT APR 1 2006)

SHORT TERM...AN UPPER LEVEL TROUGH WILL MOVE ACROSS THE CWA LATE
TONIGHT AND EARLY SUNDAY.  AN UPPER RIDGE WILL BUILD OVER WESTERN WY
LATE SUNDAY AFTERNOON AND NW FLOW WILL SET UP ALOFT OVER THE
FORECAST AREA.  THE UPPER RIDGE AXIS WILL MOVE OVER THE AREA SUNDAY
NIGHT.  COLD AIR ADVECTION WILL OCCUR TONIGHT AS A SURFACE LOW MOVES
FROM THE CENTRAL ROCKIES AND INTO THE CENTRAL PLAINS.  STRONG NW TO
W WINDS WILL OCCUR SUNDAY AS THE PRESSURE GRADIENT ACROSS THE CWA
TIGHTENS.  WILL LIKELY NEED A WIND ADVISORY FOR THE NEB
PANHANDLE...BUT WILL LET EVENING OR MIDNIGHT SHIFT MAKE THE
DECISION.  MID LEVEL MOISTURE WILL BE PRESENT THROUGH SUNDAY
NIGHT.  THIS EVENING...SOME SLIGHT MID LEVEL INSTABILITY WILL RESULT
IN ISOLATED THUNDERSTORMS...ESPECIALLY EAST OF THE LARAMIE RANGE.
AFTER MIDNIGHT THROUGH SUNDAY MORNING...SCATTERED SNOW SHOWERS WILL
OCCUR ACROSS THE WESTERN AND NORTHERN PORTION OF THE CWA.  THE SNOW
SHOWERS WILL CHANGE TO RAIN BY LATE SUNDAY MORNING ACROSS THE
NORTH.  SCATTERED SHOWERS WILL THEN SPREAD SOUTH SUNDAY AFTERNOON TO
THE LEE OF THE LARAMIE RANGE.  SOME SNOW SHOWERS WILL OCCUR IN THE
SNOWY RANGE.  DRY CONDITIONS WILL OCCUR SUNDAY NIGHT AS THE UPPER
RIDGE MOVES OVER THE AREA.  HIGH TEMPERATURES SUNDAY WILL BE 3 TO 6
DEGREES ABOVE NORMAL IN MOST LOCATIONS.

LONG TERM...MONDAY THROUGH SATURDAY. RIDGE WILL BUILD OVER THE AREA
ON MONDAY AFTER THE DEPARTURE OF THE SUNDAY SYSTEM.  BOTH MODELS
SHOW SHOW RISING THICKNESSES ON MONDAY AND TUESDAY. EXPECT
TEMPERATURES ON MONDAY TO BE NEAR SEASONAL NORMALS. THE WARMEST DAY
ACROSS THE ENTIRE CWA WILL BE ON TUESDAY WITH THICKNESS RISING TO
NEAR 565DM AND 700MB TEMPERATURES RANGING BETWEEN 3 AND 6C DEGS. MID
AND HIGH LEVEL MOISTURE WILL SLOWLY PUSH INTO THE REGION AS THE
BROAD UPPER LEVEL TROUGH OVER THE WESTERN UNITED STATES SLOWLY
SHIFTS EAST. LATEST MODEL RUN SHOWS A BIT SLOWER AS IT MOVES INTO
WESTERN  PORTIONS OF THE CWA ON TUESDAY. THUS HAVE TAPERED POPS BACK
A BIT ON TUESDAY MORNING...WITH CHANCE POPS OVER THE SIERRA MADRE
AND MEDICINE BOW MOUNTAINS. GUSTY SOUTHWEST WINDS CAN ALSO BE
EXPECTED TO INCREASE THROUGH THE AFTERNOON ON TUESDAY.  BOTH DGEX
AND GFS SHOW LEE SIDE TROUGHING OVERNIGHT WEDNESDAY AS POPS CONTINUE
TO INCREASE FROM WEST TO EAST ON WEDNESDAY. GFS STILL SHOWS HIGHER
THICKNESSES ON WEDNESDAY ACROSS FAR SOUTHEAST PORTIONS OF WYOMING
AND EXTENDING INTO THE NEB PANHANDLE. 700MB TEMPERATURES RANGE FROM
4 TO 6C DEGS WITHIN THIS REGION. ALTHOUGH BETTER INSTABILITY MAINLY
IN THE AFTERNOON EXTENDING ACROSS THE NEB PANHANDLE AND FURTHER EAST
WITH LIFTED INDICES OF 0 TO -3C...WILL KEEP MENTION OF ISOLATED
THUNDERSTORMS ACROSS THE CWA ON WEDNESDAY AFTERNOON.  MODELS STILL
DIFFER SLIGHTLY IN THE TRACK OF THE SYSTEM WEDNESDAY AND THURSDAY.
OF COURSE THE EXACT LOCATION OF THE SURFACE LOW WILL DETERMINE THE
BEST CHANCES OF THE PRECIPITATION ON THURSDAY. THE LATEST DGEX
TRACKS THE SURFACE LOW ALONG THE SOUTH DAKOTA AND NEB BORDER WITH
THE GFS SLIGHTLY NORTH OF THAT POSITION. ALTHOUGH SLIGHTLY SLOWER
COMPARED TO THE GFS AT 12Z THURSDAY...THE EUROPEAN SHOWS SIMILAR
LOCATION OF LOW BY 00Z FRIDAY. THUS WILL CONTINUE TO RAMP POPS
UPWARD FOR THURSDAY MAINLY ACROSS NORTHERN PORTIONS ACROSS LUSK AND
DOUGLAS AND EXTEND HIGHER POPS INTO THE NEB PANHANDLE.  ALONG WITH
INCREASED POPS THE WINDS WILL BE STRONG AND GUSTY AS THE SURFACE
PRESSURE GRADIENT TIGHTENS ACROSS WY AND NEB. EXPECT TEMPERATURES TO
DROP DOWN TO NEAR OR SLIGHTLY BELOW NORMALS ON THURSDAY.  SURFACE
PRESSURE GRADIENTS BEGIN TO RELAX ON FRIDAY AS SURFACE HIGH REPLACES
EXITING SYSTEM.  POPS DECREASE WEST TO EAST...WITH NO POPS BY
REMAINING BY FRIDAY MORNING. ALL  MODELS INDICATE WEAK SHORTWAVE
MOVING ACROSS THE AREA ON SATURDAY.

&&

.CYS WATCHES/WARNINGS/ADVISORIES...
WY...NONE.
NE...WIND ADVISORY FROM 8 AM SUNDAY TO 6 PM SUNDAY FOR NEZ001-NEZ002-
     NEZ003-NEZ019-NEZ020-NEZ021-NEZ054-NEZ055.

&&

SHORT TERM...DAUGHERTY
LONG TERM....GOERING
Hazardous weather outlook, Apr 1, 4:52 AM MST, 15 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHEYENNE WY
452 AM MST SAT APR 1 2006

NEZ001>003-019>021-054-055-WYZ059-060-067>070-021200-
SIOUX-DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-
CHEYENNE-CONVERSE-NIOBRARA-PLATTE-GOSHEN-CHEYENNE FOOTHILLS-
PINE BLUFFS-
452 AM MST SAT APR 1 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA
PANHANDLE AND SOUTHEAST WYOMING.

.DAY ONE...TODAY AND TONIGHT

ISOLATED THUNDERSTORMS WILL BE OVER THE AREA BETWEEN 3 PM AND
7 PM. THE ATMOSPHERE WILL BECOME MARGINALLY UNSTABLE OVER THE
AREA DURING THAT TIME. ANY STORMS THAT FORM WILL BE WEAK WITH
WIND GUSTS TO 30 MPH AND SOME LIGHTNING ASSOCIATED.  AFTER
MIDNIGHT...WEST OR NORTHWEST WINDS WILL GUST TO 40 MPH.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

WIND GUSTS TO 45 MPH AND A CHANCE OF RAIN OR SNOW SHOWERS WILL
BE OVER THE AREA ON SUNDAY.

ANOTHER STORM SYSTEM WILL PRODUCE RAIN AND SNOW SHOWERS AND WINDY
CONDITIONS OVER THE REGION WEDNESDAY NIGHT AND THURSDAY.
THERE WILL ALSO BE ISOLATED AFTERNOON AND EVENING THUNDERSTORMS
TUESDAY AND WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

WYZ061-062-064>066-021200-
SOUTHWEST CARBON-NORTH CARBON-NORTH LARAMIE RANGE-LARAMIE VALLEY-
LARAMIE RANGE-
452 AM MST SAT APR 1 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST WYOMING.

.DAY ONE...TODAY AND TONIGHT

ISOLATED THUNDERSTORMS WILL BE OVER THE AREA BETWEEN 3 PM AND
7 PM. THE ATMOSPHERE WILL BECOME MARGINALLY UNSTABLE OVER THE
AREA DURING THAT TIME. ANY STORMS THAT FORM WILL BE WEAK WITH
WIND GUSTS TO 30 MPH AND SOME LIGHTNING ASSOCIATED.  AFTER
MIDNIGHT...WEST OR NORTHWEST WINDS WILL GUST TO 40 MPH.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

WIND GUSTS TO 45 MPH AND A CHANCE OF RAIN OR SNOW SHOWERS WILL
BE OVER THE AREA ON SUNDAY.

ANOTHER STORM SYSTEM WILL PRODUCE RAIN AND SNOW SHOWERS AND WINDY
CONDITIONS OVER THE REGION WEDNESDAY NIGHT AND THURSDAY.
THERE WILL ALSO BE ISOLATED AFTERNOON AND EVENING THUNDERSTORMS
TUESDAY AND WEDNESDAY.  SOUTHWEST WINDS WILL GUST TO 40 MPH
DURING THE DAY ON MONDAY THROUGH WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

WYZ063-021200-
SNOWY RANGE-
452 AM MST SAT APR 1 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST WYOMING.

.DAY ONE...TODAY AND TONIGHT

ISOLATED THUNDERSTORMS WILL BE OVER THE AREA BETWEEN 3 PM AND
7 PM. THE ATMOSPHERE WILL BECOME MARGINALLY UNSTABLE OVER THE
AREA DURING THAT TIME. ANY STORMS THAT FORM WILL BE WEAK WITH
WIND GUSTS TO 30 MPH AND SOME LIGHTNING ASSOCIATED.  AFTER
MIDNIGHT...WEST OR NORTHWEST WINDS WILL GUST TO 40 MPH.  ALONG
WITH THE WINDS TONIGHT WILL BE SNOW...WITH 1 TO 2 INCHES OF
ACCUMULATION POSSIBLE.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

WIND GUSTS TO 45 MPH AND SNOW SHOWERS WILL BE OVER THE AREA ON
SUNDAY.

ANOTHER STORM SYSTEM WILL PRODUCE SNOW SHOWERS AND WINDY
CONDITIONS OVER THE REGION WEDNESDAY NIGHT AND THURSDAY WITH
ACCUMULATIONS LIKELY. THERE WILL ALSO BE ISOLATED AFTERNOON AND
EVENING THUNDERSTORMS TUESDAY AND WEDNESDAY. SOUTHWEST WINDS WILL
GUST TO 40 MPH DURING THE DAY ON MONDAY THROUGH WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

WEILAND

The office that day

Everything else NWS Cheyenne, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 2, 4:50 AM MDTHigh Wind WarningCYSBanner, Box Butte, Cheyenne, Dawes, Kimball, Morrill and 1 more4 days

Nearby

Wind Advisories in Nebraska, 2006Every wind advisory in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.